Depression Community
any insights with the mixture of lamictal and depakote?
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

any insights with the mixture of lamictal and depakote?

I've been taking lamictal for years and I suddenly got really bad migraines so I went down 25mg. my psychiatrist and physician is suggesting I take depakote with it. this is all new to me and decreasing lamictal has made me a lot more anxious.... if anyone has had any experience with the two together I would greatly appreciate any thoughts ideas or opinions.
5 Comments Post a Comment
Blank
5318756_tn?1366879670
Hi kd , check out DRUGS.com , and plug them in to the drug interaction checker.  May be useful.
Blank
Avatar_f_tn
I am not familiar with this combo. You said your anxiety came when you decreased 25mg of Lamictal. It's possible that your anxiety is a withdraw symptom from the Lamictal. It may not be a large dose but with some drugs and people's body's a small decrease can have withdraw symptoms.

If you do start the Depokote, your anxiety may disappear.

Also check out CrazyMeds.com. It is very helpful too.

Blank
Avatar_m_tn
Thank you. I checked out those sites. anyone every experience suicidal thoughts with this drug?
Blank
Avatar_m_tn
I've taken both but never together. Lamictal much more effective for me at higher at higher doses. Very important with lamictal to taper doses slowly. Good luck!
Blank
Avatar_m_tn
After 5 years of being stable with lamictal, I started getting crazy headaches, all day long, and strange suicidal ideas that didn't feel like my own. I don't know what happened, it was a really great drug for a very long time. a few doctors speculations suggested meningitis. After going down 25 mg the headaches were less frequent and now being down at 75mg the headache and neck pain are much less frequent.  I still get those strange thoughts but I can't tell if they are less or more often. I'm scared to talk with anyone about them. The plan with the doctor is to get off and see what happens and possibly switch to depakote. any insights??
thank you again.
Blank
Post a Comment
To
Recent Activity
2020005_tn?1404435525
Blank
KTowne commented on MyMelBgirl's status
1 hr ago
1302038_tn?1409939502
Blank
TinaR10 commented on TinaR10's status
2 hrs ago
1302038_tn?1409939502
Blank
TinaR10 commented on End of my ttc journey...
4 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1551327_tn?1408668686
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
sara12345
Depression Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Mood Disorders Answerers
1551327_tn?1408668686
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
sara12345